TU Darmstadt / ULB / TUbiblio

Every smooth p-adic Lie group admits a compatible analytic structure

Glöckner, Helge (2006):
Every smooth p-adic Lie group admits a compatible analytic structure.
18, In: Forum Mathematicum, pp. 45-84, [Article]

Item Type: Article
Erschienen: 2006
Creators: Glöckner, Helge
Title: Every smooth p-adic Lie group admits a compatible analytic structure
Language: English
Journal or Publication Title: Forum Mathematicum
Volume: 18
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item